Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A boundary layer problem for an elliptic equation in the neighborhood of a singular point


Author: Victor J. Mizel
Journal: Proc. Amer. Math. Soc. 8 (1957), 62-67
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0083656-X
MathSciNet review: 0083656
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Aronson, Linear parabolic equations containing small parameters, to appear in Journal of Rational Mechanics and Analysis.
  • [2] S. L. Kamenomostskaya, On equations of elliptic and parabolic type with a small parameter in the highest derivatives, Mat. Sbornik N.S. 31(73) (1952), 703–708 (Russian). MR 0054143
  • [3] Norman Levinson, The first boundary value problem for 𝜖Δ𝑢+𝐴(𝑥,𝑦)𝑢ₓ+𝐵(𝑥,𝑦)𝑢_{𝑦}+𝐶(𝑥,𝑦)𝑢=𝐷(𝑥,𝑦) for small 𝜖, Ann. of Math. (2) 51 (1950), 428–445. MR 0033433, https://doi.org/10.2307/1969333
  • [4] L. Lichtenstein, Randwertaufgaben der Theorie der linearen partiellen Differentialgleichungen zweiter Ordnung von elliptischen Typus, J. Reine Angew. Math. vol. 142 (1913) pp. 1-40.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083656-X
Article copyright: © Copyright 1957 American Mathematical Society